# SDR 9JLA2022042533543

- Difficulty date: April 15, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N61GB
- Make and model: Beech 400A
- Aircraft serial: RK341
- Aircraft time: 5,272 hours, 4,168 cycles
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED WHILE AT FL360 - FL400 NO CABIN TEMPERATURE CONTROL FROM COCKPIT CONTROLLER IN AUTO OR MAN CABIN TEMP RANGED FROM 20C TO -10C OVER 3.7 HOUR FLIGHT. THE MAINTENANCE TEAM DISCOVERED A LOOSE CONNECTION ON CABIN PROPORTIONING VALVE AND ALSO FOUND CABIN AND COCKPIT TEMP CONTROL VALVE LINES SWAPPED. CORRECTED PNEUMATIC LINE INSTALLATION. OPS CHECKS SATISFACTORY. NOTE: IT WAS DETERMINED THIS AIRCRAFT RECENTLY RETURNED TO SERVICE FROM A LARGE MAINTENANCE EVENT BY A MAJOR MRO SPECIALIZING IN THIS AIRFRAME. A CAR REPORT WAS REQUESTED FROM THIS MRO.
